Wind-Eze Tablets - Consumer Medicine Information
|Manufacture:||Forest Laboratories, Inc.|
|Condition:||Functional Gastric Disorder, Gas|
|Class:||Miscellaneous GI agents|
|Ingredients:||simeticone, starch, sorbitol (E 420), tribasic calcium phosphate, citric acid, talc, peppermint flavour, nonpareil seeds (sugar and starch)|
What Wind-eze Tablets Do
Symptoms of stomach pain and bloating can be caused by the build up of trapped wind. Wind-eze is specifically formulated to relieve these symptoms by gently dispersing the tiny bubbles of trapped wind, without risk of embarrassment.
Do not Take Wind-eze
- if you are allergic to simeticone or any of the other ingredients
- if you use mineral oil (paraffin) based laxatives
- if you are under 12 years.
Take Special Care with Wind-eze
- If symptoms persist for more than 14 days, or if symptoms worsen, medical advice must be sought
- if you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
Other Medicines and Wind-eze
If you are being treated with levothyroxine for a thyroid disorder, using Wind-eze might reduce the amount of this type of medicine that is absorbed and weaken the effect of your treatment.
Pregnancy and Breast-Feeding
- Ask your doctor for advice before taking this product.
How to Take Wind-eze
Adults and Children 12 Years and Over
Take 1 tablet 3 or 4 times daily after meals and at bedtime as necessary. The tablets must be chewed before swallowing.
Not recommended for children under 12 years.
Like all medicines, Wind-eze can have side effects, but not everybody gets them. You may experience stomach upset, diarrhoea, nausea, constipation or allergic reactions such as skin rash, itchy skin, swelling of the face or tongue or difficulty breathing. If you do get any side effects, take too many tablets or your symptoms persist or get worse, tell your doctor or pharmacist.
Active ingredient Each chewable tablet contains Simeticone 125 mg (activated dimeticone).
Other ingredients Starch, sorbitol (E 420), tribasic calcium phosphate, citric acid, talc, peppermint flavour, nonpareil seeds (sugar and starch).
Keep out of the reach and sight of children.
Store below 25°C in a dry place.
Do not use this medicine after the ‘EXP’ date shown on the pack.
The Marketing Authorisation Holder is Forest Laboratories UK Ltd Dartford Kent DA2 6SL UK and all enquiries should be sent to this address.
The Manufacturer is Wrafton Laboratories Wrafton Braunton North Devon EX33 2DL U.K.